Alert archive / Texas / Tornado Warnings in 2026

Tornado Warning 1, NWS Fort Worth, TX

March 10, 2026Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this tornado warning at Mar 10, 2026, 7:04 PM CDT for Palo Pinto County, Stephens County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 7:04 PM CDT (00:04 UTC)
Expired
Mar 10, 2026, 7:30 PM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 63 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 7:07 PM CDTHAIL 2.7514 E Breckenridge, TXReport from mPING: Baseball (2.75 in.).
Mar 10, 7:14 PM CDTHAIL 214 Nw Strawn, TXDelayed report. Storm spotter reported 2 inch hail east of Breckenridge.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 5:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2609 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2609 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
3.4
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

197 
WFUS54 KFWD 110004
TORFWD
TXC363-429-110030-
/O.NEW.KFWD.TO.W.0001.260311T0004Z-260311T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
704 PM CDT Tue Mar 10 2026

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  East central Stephens County in north central Texas...
  West central Palo Pinto County in north central Texas...

* Until 730 PM CDT.

* At 704 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Caddo, or 11 miles east of Breckenridge, moving
  northeast at 30 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Caddo around 710 PM CDT.
  Possum Kingdom Lake around 715 PM CDT.
  Possum Kingdom State Park around 720 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3268 9874 3275 9878 3294 9853 3275 9840
TIME...MOT...LOC 0004Z 243DEG 25KT 3274 9871 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Stalley
1 follow-up statement
382 
WWUS54 KFWD 110026
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
726 PM CDT Tue Mar 10 2026

TXC363-429-110036-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-260311T0030Z/
Stephens TX-Palo Pinto TX-
726 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR EAST CENTRAL STEPHENS AND WEST CENTRAL
PALO PINTO COUNTIES WILL EXPIRE AT 730 PM CDT...

The tornado threat has diminished and the Tornado Warning has been 
allowed to expire. However, large hail and damaging winds remain 
likely and a Severe Thunderstorm Warning remains in effect for the 
area.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

&&

LAT...LON 3268 9874 3275 9878 3294 9853 3275 9840
TIME...MOT...LOC 0026Z 243DEG 25KT 3281 9855 

$$

Stalley

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:53 PM CDT, 11 minutes earlier. Its key messages:

  • Severe weather will become likely by this evening and tonight across much of the region. Damaging winds and large hail will be the main threats. A few spin up tornadoes are also possible.
  • Some storms will linger into Wednesday mainly along and east of I-35 with a continued threat for hail, winds, and flash flooding.
  • Warm and dry conditions are expected through the end of the week after storms move out of the area.
Area forecast discussion, Mar 10, 6:53 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
653 PM CDT Tue Mar 10 2026

...New AVIATION, SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...

 -  Severe weather will become likely by this evening and tonight
    across much of the region. Damaging winds and large hail will
    be the main threats. A few spin up tornadoes are also
    possible.

 - Some storms will linger into Wednesday mainly along and east of
   I-35 with a continued threat for hail, winds, and flash
   flooding.

 - Warm and dry conditions are expected through the end of the
   week after storms move out of the area.

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 128 PM CDT Tue Mar 10 2026

An active weather pattern will remain in place through the short-
term period with the potential for severe storms late this
afternoon and tonight and locally heavy rain and flooding through
tomorrow. Latest radar and satellite imagery show warm advection
showers and isolated storm spreading mainly over Central and East
Texas. A surface low and dryline remains far to our west over West
Texas and will slowly move eastward this evening and tonight.
We're still watching two rounds of storms to impact our area, the
first one later this afternoon (between 3-7pm) and the second
near/along the dryline this evening and tonight.

This afternoon: Latest high-resolution models continue to show
less coverage of scattered storms over our region for this
afternoon, with a focus mainly across our far southeastern/eastern
counties. Based on the 18Z FWD and several ACARs soundings, the
environment over the DFW Metroplex remains fairly stable with an
evident cap in place near the 850-900mb layer. While these areas
to the east/southeast of I-35 will lack of a stronger lift, enough
instability and shear could still support some isolated severe
storms with large hail and a tornado or two possible if they
remain discrete.

This Evening and Tonight: As the upper low tracks eastward, the
surface low and dryline should also make its progression over our
area. Widespread showers and storms should begin to develop west
of our area late afternoon and enter our western counties this
evening (after 7pm). While we could see some messy storm mode at
first, storms are still expected to congeal into a line as it
moves towards the I-35 corridor after 9-10pm. Very large to
giant hail will be the main threat mainly across our western
counties, but as the storms organize more into a line, we could
transition more into a threat for damaging winds and a few spin up
tornadoes. Additionally, we could see locally heavy rain and
minor flooding with some of the stronger cells during the
overnight hours. The severe threat should slowly decrease as the
line moves east of I-35 after 1 am tonight, but lingering showers
and storms will continue through the night.

Wednesday: Scattered showers and storms will continue to develop
during the day as the upper trough moves over our state and a
surface low/cold front moves through the region. Rain and storm
chances will begin to decrease for North Texas early in the
afternoon as the front approaches Central Texas. A few strong to
severe storms may develop mainly across our far southern counties
with damaging winds and hail as the main threat. In addition to
the severe risk, pockets of heavy rain may also result in flash
flooding due to high PWs and very efficient rainfall rates. As the
main line of showers and storms move east, breezy northerly wind
are expected across the region in the afternoon and Wednesday
night.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 128 PM CDT Tue Mar 10 2026

After the mid-week system moves east and out of our area, dry
conditions will persist through end of the week into the weekend.
Thursday will be slightly cooler with highs in the 60s, but a
quick warming trend will return Friday through the weekend. A
stronger front is forecast to arrive on Sunday but no rain is
anticipated. Much cooler weather will follow into Monday with
highs in the 50s and low 60s. Lows Monday night may drop into the
30s/40s which is 5-10 degrees below normal for mid March. We will
enjoy it while we can before spring weather returns toward the
second half of the week.

&&

.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue Mar 10 2026

A line of storms has developed west of all North and Central
Texas TAF sites, and will continue to move east through the next
couple of hours. This thunderstorm activity will have the threat
for strong to severe thunderstorms, capable hail, strong winds and
a few tornadoes.

With a progressive west to east movement of the line of storms,
initial thunderstorm activity will impact KAFW/KFTW, followed by
KDFW/KGKY, and finally KDAL. Along with the very heavy rainfall,
expect ceilings to decrease to MVFR with visibility dipping below
2SM. Although the thunderstorm activity is expected to reach
KACT, overall organization of the line of storms will have been
lost, leaving scattered showers and a few storms closer to 06z.

As the bulk of the storms move east, lingering showers will
continue to spread across the TAF sites, leaving behind some
showers. Wind direction will mostly be out of the southwest with
the exception of passing of the main line of storms. This line
will present a westerly to northwesterly wind direction that will
last through around 09z. Strong and erratic winds can be expected
with this line. Beyond 09z, winds will return to the south.

A strong cold front will be arriving tomorrow afternoon, leading
to a gradual transition from southerly to northwesterly winds.
Within the transition, a period of crosswinds is expected across
all North/South oriented runways. The window for crosswind
concerns will remain narrow as the winds will continue
transitioning to northerly/northwesterly. Wind speeds will
increase by mid afternoon hours with gusts over 30kts through the
end of this TAF cycle.

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 647 PM CDT Tue Mar 10 2026

Spotter activation may be requested across western North and
Central Texas this evening. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    80  63  79  44 /  40  90  30  10
Waco                79  63  78  43 /  50  90  40  10
Paris               80  63  75  40 /  70  90  60  10
Denton              80  60  77  38 /  40  90  20  10
McKinney            80  62  77  41 /  40  90  40  10
Dallas              80  64  78  44 /  40  90  30  10
Terrell             80  63  77  42 /  50  90  60  10
Corsicana           81  66  79  45 /  50  80  70  20
Temple              80  63  80  43 /  50  80  50  10
Mineral Wells       83  59  77  39 /  40  80  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Sanchez
LONG TERM....Sanchez
AVIATION...Hernandez

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:00 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Mar 10, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDPalo Pinto, Stephens63 min
Mar 10, 7:30 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDPalo Pinto, Stephens30 min
Mar 10, 7:48 PM CDTTornado WarningFWDPalo Pinto27 min
Mar 10, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Mar 10, 8:06 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Wise54 min
Mar 10, 8:13 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDJack, Palo Pinto, Parker, Wise32 min
Mar 10, 8:22 PM CDTRiver Flood WarningFWDDallas18 hr
Mar 10, 8:54 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise66 min
Mar 10, 8:56 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant64 min
Mar 10, 9:14 PM CDTAreal Flood AdvisoryFWDComanche, Erath, Hood, Palo Pinto, Parker, Somervell3 hr
Mar 10, 9:37 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Dallas, Grayson, Rockwall38 min
Mar 10, 9:39 PM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant5 hr
Mar 10, 10:12 PM CDTSpecial Weather StatementFWDCollin, Dallas, Fannin, Grayson, Hunt, Rockwall63 min
Mar 10, 10:17 PM CDTSpecial Weather StatementFWDEllis, Kaufman28 min
Mar 10, 10:44 PM CDTSpecial Weather StatementFWDKaufman31 min
Mar 10, 11:09 PM CDTSpecial Weather StatementFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains51 min
Mar 10, 11:18 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt, Lamar57 min
Mar 10, 11:40 PM CDTSevere Thunderstorm WarningFWDHamilton50 min
Mar 10, 11:43 PM CDTSevere Thunderstorm WarningFWDLampasas28 min
Mar 10, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Mar 11, 12:10 AM CDTSpecial Weather StatementFWDBosque35 min
Mar 11, 2:03 AM CDTSpecial Weather StatementFWDKaufman27 min
Mar 11, 3:48 AM CDTWind AdvisoryFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 24 more18 hr
Mar 11, 9:12 AM CDTRiver Flood WarningFWDDallas12 hr
Mar 11, 11:29 AM CDTSpecial Weather StatementFWDAnderson31 min
Mar 11, 3:30 PM CDTRiver Flood WarningFWDHunt18 hr
Mar 11, 6:48 PM CDTSpecial Weather StatementFWDRobertson57 min

Nearby

Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.